# SDR HEEA0014735

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075187003
- Condition: Sticking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE NEEDLE STICKS DURING START.
